Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 7, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Jan 9, 2010, 2:08 PM EST for 6 counties in Florida. It took effect at Jan 10, 2010, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2010, 2:08 PM EST (19:08 UTC)
- In effect from
- Jan 10, 2010, 10:00 AM EST
- Expired
- Jan 10, 2010, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
744 WWUS82 KMLB 091908 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 208 PM EST SAT JAN 9 2010 FLZ041-044>047-053-054-058-141-144-147-101100- /O.CAN.KMLB.FW.A.0006.100110T1500Z-100110T2300Z/ /O.NEW.KMLB.FW.W.0007.100110T1500Z-100110T2300Z/ /O.NEW.KMLB.FW.A.0007.100111T1700Z-100111T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 208 PM EST SAT JAN 9 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST SUNDAY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... ...FIRE WEATHER WATCH MARTIN AND SAINT LUCIE COUNTIES SUNDAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-064-092015- /O.CAN.KMLB.FW.A.0006.100110T1500Z-100110T2300Z/ ST. LUCIE-MARTIN- 208 PM EST SAT JAN 9 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE WEATHER WATCH ON SUNDAY FOR MARTIN AND SAINT LUCIE COUNTIES. $$
2 follow-up statements
268 WWUS82 KMLB 101101 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 601 AM EST SUN JAN 10 2010 FLZ041-044>047-053-054-058-141-144-147-102300- /O.CON.KMLB.FW.W.0007.100110T1500Z-100110T2300Z/ /O.CON.KMLB.FW.A.0007.100111T1700Z-100111T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 601 AM EST SUN JAN 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A VERY DRY AIRMASS OVER THE AREA WILL CREATE SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES TODAY AND LIKELY AGAIN ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$
152 WWUS82 KMLB 101842 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 142 PM EST SUN JAN 10 2010 FLZ041-044>047-053-054-058-141-144-147-102300- /O.NEW.KMLB.FW.A.0008.100112T1700Z-100112T2200Z/ /O.CON.KMLB.FW.W.0007.000000T0000Z-100110T2300Z/ /O.CON.KMLB.FW.A.0007.100111T1700Z-100111T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 142 PM EST SUN JAN 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A VERY DRY AIRMASS OVER THE AREA WILL CREATE SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES TODAY AND LIKELY AGAIN ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-102300- /O.NEW.KMLB.FW.A.0008.100112T1700Z-100112T2200Z/ ST. LUCIE- 142 PM EST SUN JAN 10 2010 ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Jan 9, 10:27 AM EST, 3 hours 41 minutes earlier.
Area forecast discussion, Jan 9, 10:27 AM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1027 AM EST SAT JAN 9 2010
.UPDATE...
...MULTIPLE REPORTS OF LIGHT FREEZING RAIN COMING IN....
WSW FOR FREEZING RAIN ISSUED TO ADDRESS POSSIBLE SLICK SPOTS ON
BRIDGES ACROSS THE NORTHERN CWA FOR THE NEXT COUPLE OF HOURS.
RADIATIVE HEAYT FLUX WILL KEEP AREAS ROADS FINE...JUST WET.
RAIN FALLING INTO COLD DRY NEAR SFC AIR IS ACTUALLY KEEPING TEMPS
STEADY OR SLIGHTLY FALLING THIS MORNING. A HIGH OF 40 IS TOO
OPTIMISTIC FOR ANYONE NORTH OF LAKE KISM-MELBOURNE...AND UPPER 30S
MAY BE A STRETCH IN SOME SPOTS. LIKELY 5F OF A DIURNAL RISE AT
BEST.
UPGRADED FREEZE/HARD FREEZE WATCHES TO WARNINGS. ALSO CHANGED
WIND CHILL ADVISORY ACROSS THE NORTH TO A WIND CHILL WARNING.
&&
.PREV DISCUSSION... /ISSUED 345 AM EST SAT JAN 9 2010/
...COLD...BREEZY AND RAW WEEKEND FOR EAST CENTRAL FLORIDA...
...TEMPS FINALLY CRAWLING TOWARD THE FIRST HIGHS ABOVE 70F IN 2010
BY LATE NEXT WEEK...
.DISCUSSION...
TODAY-TONIGHT...COLD FRONT HAS CLEARED THE SOUTHERN END OF THE STATE
THIS MORNING LEAVING ITS WAKE A VERY COLD AND BREEZY AIRMASS ACROSS
THE PENINSULA. PROFILERS AND MODEL SOUNDINGS INDICATE THE DEPTH OF
THE POST FRONTAL COLD AIR AT ABOUT 3KFT EARLY THIS MORNING...AND IT
IS A FAIRLY DRY AIRMASS WITH DEWPOINTS ALREADY DROPPING INTO THE
LOW-MID 20S AS FAR SOUTH AS ORLANDO AND IN THE LOW 30S ACROSS
SOUTHERN BREVARD.
THE MID LEVELS REMAIN VERY MOIST...INDICATED BY THE LARGE AREA OF
MID LEVEL ECHOES THAT PENINSULA RADARS ARE SHOWING SLIDING ACROSS
THE CENTRAL PORTION OF THE STATE FROM THE GULF. THOUGH OBSERVATIONS
SHOW THAT VERY LITTLE OF THIS IS CURRENTLY REACHING THE GROUND. THE
ELEMENTS ARE IN PLACE FOR SOME OF THE LIGHT RAIN FALLING OUT OF THE
MID LEVEL CLOUD DECK TO MIX WITH LIGHT SNOW OR SLEET THIS MORNING AS
IT FALLS INTO THE POST FRONTAL AIRMASS AND EVAPORATIVE COOLING COOLS
THE TEMPERATURE TOWARDS THE COLDER DEWPOINTS.
THERE WILL BE LITTLE IMPROVEMENT OVER THE REST OF THE DAY AS
PRECIPITATION WILL COME TO AN END OVER MOST AREAS BY EARLY
AFTERNOON. TEMPERATURES WILL STRUGGLE TO MAKE IT INTO THE 40S FOR
MOST LOCATIONS ACROSS THE ENTIRE CWA. GIVEN THAT THE POST FRONTAL
AIR IS STILL FILTERING INTO THE TREASURE COAST AND OKEECHOBEE
COUNTY...IT IS LIKELY THAT THE CURRENT MID TO HIGH 40S ACROSS THESE
LOCATIONS WILL BE THE WARMEST OF THE DAY AND TEMPERATURES WILL
SLOWLY FALL THROUGHOUT THE AFTERNOON HOURS AS THE COLDEST AIR
REACHES FURTHER SOUTH. NORTHERN LOCATIONS WILL RISE ONLY A FEW
DEGREES OVER CURRENT TEMPS INTO THE LOW 40S. THIS MEANS THAT
TEMPERATURES WILL BE IN THE UPPER 30S TO LOW 40S THROUGH THE ENTIRE
REGION THROUGHOUT THE MAJORITY OF THE DAY. WITH NW WINDS FORECASTED
TO REMAIN 10 TO 15 MPH...WIND CHILLS WILL REMAIN BELOW FREEZING
THROUGH THE DAY. WILL KEEP THE CURRENT WIND CHILL ADVISORY UP FOR
THE ENTIRE DAY AND THROUGH SUNDAY MORNING.
WITH CLEARING SKIES...TEMPERATURES TONIGHT WILL QUICKLY FALL AFTER
SUNSET TO BELOW FREEZING FOR THE ENTIRE AREA. A HARD FREEZE (LESS
THAN 28F) IS PROBABLE FOR AT LEAST THE NORTHERN HALF OF THE
CWA...AND HAVE HOISTED A WATCH FOR THESE AREAS. CONDITIONS DOWN
SOUTH LOOK A LITTLE MORE MARGINAL AND WILL LEAVE JUST THE FREEZE
WATCH UP FOR THESE LOCATIONS...LIKELY TO BE UPGRADED TO A WARNING
TOMORROW MORNING.
SUN-WED...DESPITE INCREASING AMOUNTS OF SUNSHINE ON SUNDAY...WE WILL
STILL BE VERY CHILLY WITH BREEZY NW-NNW WINDS AND TEMPS ONLY IN THE
40S FOR HIGHS WITH COLD AIR ADVECTION OCCURRING BEHIND THE SURGE.
OVERNIGHT MINS INTO MON MORNING AGAIN DROPPING BELOW FREEZING MOST
AREAS. NOT QUITE AS CHILLY BUT STILL BELOW NORMAL MON INTO TUES WITH
MAXES RANGING FROM UPPER 50S NORTH/LOWER 60S SOUTH MON THEN
LOWER/MID 60S ON TUESDAY. ANOTHER REINFORCING COLD SURGE PUSHES DOWN
THE PENINSULA LATE TUE. FREEZING TEMPS POSSIBLE OVERNIGHT INTO TUE
MORNING FOR AT LEAST NORTHERN SECTIONS AND POSSIBLY AGAIN WED. SOME
MID/HIGH CLOUDS ASSOCIATED WITH SUBTROPICAL JET MAY LIMIT TEMP DROP
OVERNIGHT ACROSS THE SOUTH MID WEEK.
THURS-FRI...SLOW CRAWL TO TEMPERATURES FINALLY TOPPING 70 FOR THE
FIRST TIME IN 2010 ACROSS MUCH OF THE AREA LATE IN THE WEEK. THIS
OCCURRING AS HEIGHTS RISE AND FLOW BEGINS TO VEER AHEAD OF LOW
PRESSURE SYSTEM TAKING SHAPE IN THE WESTERN GULF OF MEXICO. THIS MAY
BRING US CHANCE OF PRECIP HEADING INTO NEXT WEEKEND.
&&
.AVIATION...LINGERING MVFR CONDITIONS ALONG LAKE OKEECHOBEE AND THE
TREASURE COAST AIRPORTS THROUGH 12Z AS DRIER POST FRONTAL AIR
CONTINUES TO FILTER SOUTHWARDS. PREVAILING VFR ELSEWHERE WITH CIGS
AT 050 AND 100 THROUGH MOST OF THE DAY. WIDESPREAD TEMPO MVFR
CONDITIONS THROUGH 18Z NORTH OF KVRB-KOBE IN -RA. POSSIBILITY FOR
-SN/IP MIXING IN WITH RAIN AT SFC FROM KMLB. ELSEWHERE...WILL LIKELY
ENCOUNTER FRZN PCPN (-SN/IP) NOT VERY FAR OFF THE GROUND. SFC WINDS
NW 10-15KTS WITH HIGHER GUSTS UP TO 20KTS POSSIBLE THIS AFTERNOON.
&&
.MARINE...
TODAY-TONIGHT...BOATING CONDITIONS WILL CONTINUE TO DETERIORIATE AS
HIGH PRESSURE STRENGTHENS OVER THE CENTRAL PLAINS AND PGRAD TIGHTENS
OVER THE ATLANTIC WATERS. SCA CONDITIONS FOR THE OFFSHORE WATERS
WITH SEAS BUILDING TO 6 TO 8FT BY THE LATE MORNING. EXERCISE CAUTION
IN PLACE FOR NEARSHORE WATERS...THOUGH OBSERVATIONS WILL HAVE TO BE
MONITORED FOR THE POSSIBILITY OF ADVISORY CONDITIONS HERE AS WELL.
ADDED NEARSHORE WATERS INTO SCA STARTING EARLY SUNDAY MORNING AS
SURGE PUSHES DOWN THE COAST. WINDS WILL DECREASE LATE SUN INTO MON
BUT SEAS ABOVE SCA CRITERIA WILL LINGER OFFSHORE AND SOUTHERN
NEARSHORE LEG DUE TO SWELL AND SCA WILL CONTINUE THESE AREAS THROUGH
LATE MON.
&&
.FIRE WEATHER...MUCH DRIER AIR OVERSPREADING THE AREA ON SUNDAY WILL
ALLOW MIN RHS TO DROP BELOW 35 PERCENT THROUGH MUCH OF THE CWA. THE
LOW RHS COMBINED WITH BREEZY NNW FLOW HAVE PROMPTED A FIRE WEATHER
WATCH. WINDS NOT AS STRONG MONDAY BUT PERSISTENCE OF DRY AIR AND MAX
TEMPS A BIT HIGHER WILL PRODUCE LOW RH FOR LONG DURATIONS FOR MUCH
OF THE AREA ON MONDAY.
&&
.CLIMATE...
THE *COLDEST HIGH TEMPERATURES* FOR JANUARY 9:
DAB 40 (1970)
MCO 42 (1970)
MLB 43 (1970)
VRB 48 (1970)
RECORD LOW TEMPERATURES FOR JANUARY 10:
DAB 27 (1970)
MCO 26 (1970)
MLB 26 (1970)
VRB 26 (1970)
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 39 26 47 28 / 20 0 0 0
MCO 38 26 47 29 / 20 0 0 0
MLB 40 31 49 31 / 30 0 0 0
VRB 44 32 50 33 / 40 10 0 0
LEE 37 24 46 26 / 20 0 0 0
SFB 38 26 48 28 / 20 0 0 0
ORL 38 27 47 30 / 20 0 0 0
FPR 44 34 50 32 / 40 10 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FREEZE WARNING FROM 9 PM THIS EVENING TO 10 AM EST SUNDAY FOR
INDIAN RIVER-MARTIN-NORTHERN BREVARD-OKEECHOBEE-OSCEOLA-
SOUTHERN BREVARD-ST. LUCIE.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
WIND CHILL ADVISORY UNTIL 10 AM EST SUNDAY FOR INDIAN RIVER-
MARTIN-NORTHERN BREVARD-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD-
ST. LUCIE.
HARD FREEZE WARNING FROM 9 PM THIS EVENING TO 10 AM EST SUNDAY
FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-ORANGE-
SEMINOLE-SOUTHERN LAKE.
WIND CHILL WARNING FROM 9 PM THIS EVENING TO 10 AM EST SUNDAY
FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-ORANGE-
SEMINOLE-SOUTHERN LAKE.
WIND CHILL ADVISORY UNTIL 9 PM EST THIS EVENING FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-
SOUTHERN LAKE.
FREEZING RAIN ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-
SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 PM EST SUNDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM EST MONDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 PM EST MONDAY
FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
OUT 20 NM.
&&
SHORT TERM...CRISTALDI
LONG TERM....WIMMER
AVIATION...CRISTALDIHazardous weather outlook, Jan 9, 2:05 PM EST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 205 PM EST SAT JAN 9 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-100715- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 205 PM EST SAT JAN 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...EXCESSIVE COLD IMPACT... ARCTIC AIR WILL SETTLE ACROSS EAST CENTRAL FLORIDA OVERNIGHT. CLEARING SKIES TONIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE MID TO UPPER 20S FOR SEVERAL HOURS LATE TONIGHT INTO SUNDAY MORNING. NORTHWEST WINDS BETWEEN 10 AND 15 MPH WILL PUSH WIND CHILLS INTO THE MID TEENS ALONG AND NORTH OF THE I-4 CORRIDOR... AND INTO THE UPPER TEENS SOUTH OF I-4...INCLUDING THE SPACE AND TREASURE COASTS. IF YOU WILL BE OUTSIDE ANYTIME TONIGHT...REMEMBER TO DRESS APPROPRIATELY FOR THE COLD WEATHER. ...WIND AND SEA IMPACT... NORTHWEST WINDS OF 15 TO 20 KNOTS NEARSHORE AND 20 TO 25 KNOTS OFFSHORE WILL PRODUCE HAZARDOUS BOATING CONDITIONS ACROSS THE MARINE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE COLD AIR WILL REMAIN OVER CENTRAL FLORIDA THROUGH EARLY NEXT WEEK WITH WIDESPREAD FREEZING TEMPERATURES EXPECTED AGAIN MONDAY MORNING...AND MOST OF EAST CENTRAL FLORIDA TUESDAY MORNING. TEMPERATURES WILL SLOWLY WARM THROUGH THE MIDDLE OF NEXT WEEK WITH OVERNIGHT TEMPERATURES REMAINING ABOVE FREEZING FOR MOST LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SUNDAY MORNING. BRAGAW
In the hours before
Local storm report, Jan 9, 10:28 AM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1028 AM EST SAT JAN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FREEZING RAIN UMATILLA 28.93N 81.67W
01/09/2010 E0.00 INCH LAKE FL TRAINED SPOTTER
STICKING ON CAR WINDSHIELD
&&
MRTLocal storm report, Jan 9, 10:29 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1029 AM EST SAT JAN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM FREEZING RAIN ORMOND BEACH 29.28N 81.06W
01/09/2010 E0.00 INCH VOLUSIA FL OFFICIAL NWS OBS
ASOS REPORT
&&
MRTLocal storm report, Jan 9, 10:30 AM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1030 AM EST SAT JAN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FREEZING RAIN PLYMOUTH 28.69N 81.55W
01/09/2010 E0.00 INCH ORANGE FL CO-OP OBSERVER
LIGHT FREEZING RAIN MIX
&&
MRTSpecial weather statement, Jan 9, 11:05 AM EST, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1105 AM EST SAT JAN 9 2010 FLZ041-044>047-053-054-141-144-147-091800- COASTAL VOLUSIA COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN LAKE COUNTY- 1105 AM EST SAT JAN 9 2010 ...OCCASIONAL LIGHT SLEET...SNOW AND NOW FREEZING RAIN IN A FEW SPOTS...CONTINUES TO MIX WITH LIGHT RAIN ACROSS BREVARD...OSCEOLA ...ORANGE...SEMINOLE...LAKE AND VOLUSIA COUNTIES... TEMPERATURES HAVE EITHER REMAINED STEADY OR HAVE FALLEN A FEW DEGREES SINCE SUNRISE. READINGS ARE STILL IN THE LOWER TO MIDDLE 30S FROM LAKE KISSIMMEE AND MELBOURNE NORTHWARD. THIS WILL CONTINUE TO SUPPORT A WINTRY MIX OF PRECIPITATION THROUGH ABOUT 100 PM...WHEN ACTIVITY SHOULD BEGIN TO TAPER OFF FROM NORTH TO SOUTH. WHILE ROADS SHOULD REMAIN WET...SLICK SPOTS MAY DEVELOP ON AREA BRIDGES AND OVERPASSES. SLOW DOWN AND USE CAUTION IF DRIVING ON AREA ROADWAYS THIS MORNING. CRISTALDI
Local storm report, Jan 9, 11:43 AM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MELBOURNE FL
1143 AM EST SAT JAN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM SLEET MELBOURNE 28.08N 80.61W
01/09/2010 E0.00 INCH BREVARD FL NWS EMPLOYEE
LIGHT RAIN/SLEET MIX OCCURRING INTERMITTENTLY AND STILL
IN PROGRESS.
0436 AM SLEET 3 SSW DAYTONA BEACH 29.18N 81.05W
01/09/2010 E0.00 INCH VOLUSIA FL ASOS
RAIN SLEET MIX REPORTED FROM 0436 TO 0447 AT DAYTONA
INTERNATIONAL AIRPORT
0455 AM SLEET PINE CASTLE 28.47N 81.37W
01/09/2010 E0.00 INCH ORANGE FL STORM CHASER
0505 AM SLEET 3 E ORLANDO 28.50N 81.32W
01/09/2010 E0.00 INCH ORANGE FL TRAINED SPOTTER
0506 AM SLEET ORLANDO INTERNATIONAL A 28.43N 81.32W
01/09/2010 E0.00 INCH ORANGE FL ASOS
RAIN SLEET MIX REPORTED FROM 0506 TO 0522 AND FROM 0537
TO 0547 AT ORLANDO INTERNATIONAL AIRPORT
0520 AM SLEET PORT SAINT JOHN 28.48N 80.79W
01/09/2010 E0.00 INCH BREVARD FL PUBLIC
0534 AM SLEET ORLANDO 28.55N 81.33W
01/09/2010 M0.00 INCH ORANGE FL ASOS
RAIN SLEET MIX REPORTED AT ORLANDO EXECUTIVE AIRPORT FROM
0534 TO 0544 EST
0600 AM SLEET COCOA 28.38N 80.75W
01/09/2010 E0.00 INCH BREVARD FL TRAINED SPOTTER
0700 AM SLEET ORLANDO 28.50N 81.37W
01/09/2010 E0.00 INCH ORANGE FL AMATEUR RADIO
OTHER PUBLIC REPORTS
0710 AM SLEET LONGWOOD 28.70N 81.35W
01/09/2010 E0.00 INCH SEMINOLE FL BROADCAST MEDIA
ALSO TINY GRAUPEL - REPORT FROM WESH TV CH 2
0710 AM SLEET ORMOND BEACH 29.28N 81.06W
01/09/2010 E0.00 INCH VOLUSIA FL PUBLIC
ALSO A FEW WET SNOW FLAKES MIXED IN - SEVERAL REPORTS
0713 AM SLEET HOLLY HILL 29.24N 81.04W
01/09/2010 E0.00 INCH VOLUSIA FL PUBLIC
ALSO WET SNOW FLAKES
0800 AM SLEET ORMOND BEACH 29.28N 81.06W
01/09/2010 E0.00 INCH VOLUSIA FL PUBLIC
ORMOND BY THE SEA ON A1A. MODERATE SLEET COVERED ROOF.
PUBLIC RELAY VIA NWS JACKSONVILLE
0800 AM SLEET EDGEWATER 28.97N 80.90W
01/09/2010 E0.00 INCH VOLUSIA FL PUBLIC
ALSO FEW SNOW FLURRIES
0805 AM SLEET DAYTONA BEACH 29.21N 81.03W
01/09/2010 E0.00 INCH VOLUSIA FL PUBLIC
2 MILES NORTH OF SPEED WAY. LIGHT SLEET AND GRAUPEL
0850 AM SLEET SANFORD 28.79N 81.28W
01/09/2010 E0.00 INCH SEMINOLE FL OFFICIAL NWS OBS
BETWEEN 720 AM AND 850 AM ASOS REPORT
0925 AM SLEET SCOTTSMOOR 28.77N 80.88W
01/09/2010 E0.00 INCH BREVARD FL CO-OP OBSERVER
ON-GOING SLEET AND RAIN MIX. SIZE OF SLEET ABOUT ONE HALF
THAT OF A STANDARD PENCIL ERASER
0953 AM FREEZING RAIN ORMOND BEACH 29.28N 81.06W
01/09/2010 E0.00 INCH VOLUSIA FL OFFICIAL NWS OBS
ASOS REPORT
1000 AM FREEZING RAIN UMATILLA 28.93N 81.67W
01/09/2010 E0.00 INCH LAKE FL TRAINED SPOTTER
STICKING ON CAR WINDSHIELD
1025 AM FREEZING RAIN PLYMOUTH 28.69N 81.55W
01/09/2010 E0.00 INCH ORANGE FL CO-OP OBSERVER
LIGHT FREEZING RAIN MIX
&&
MRTLocal storm report, Jan 9, 12:38 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1238 PM EST SAT JAN 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FREEZING RAIN GROVELAND 28.56N 81.85W
01/09/2010 E0.00 INCH LAKE FL TRAINED SPOTTER
FREEZING RAIN STICKING TO TREES.STOPPED AT 1130 AM.
&&
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 4:11 AM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 30 hr |
| Jan 9, 4:11 AM EST | Hard Freeze Watch | MLB | Lake, Orange, Seminole, Volusia | 6 hr |
| Jan 9, 5:11 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 9 hr |
| Jan 9, 10:15 AM EST | Wind Chill Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 9, 10:15 AM EST | Freezing Rain Advisory | MLB | Lake, Orange, Seminole, Volusia | 113 min |
| Jan 9, 10:38 AM EST | Freeze Warning | MLB | Okeechobee, Osceola | 23 hr |
| Jan 9, 10:38 AM EST | Hard Freeze Warning | MLB | Lake, Orange, Seminole, Volusia | 23 hr |
| Jan 9, 2:08 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 38 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.